# SDR DXTA2011121204823

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 6,738 hours, 4,230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE SELECTED UP, ALL MLG INDICATIONS INDICATED RED BOXES & FELT LIKE MLG STILL DOWN.  SELECTED MLG DOWN & MLG INDICATED DOWN & LOCKED.  SELECTED UP & MLG RETRACTED NORMALLY.  NORMAL APPROACH & LANDING WITH NO ABNORMALITIES.  LUBRICATED MLG CONTROL CABLE IAW AMM 32-30-10.  PERFORMED MLG ADJUSTMENT & TEST FOR PROPER INDICATION IN COCKPIT & MOVEMENT OF MLG.  NO DEFECTS NOTED IAW AMM 32-30-00. REMOVED FAILED MLG CONTROL HANDLE.  INSTALLED A REPAIRED MLG CONTROL HANDLE. REMOVED FAILED SELECTOR VALVE. INSTALLED A REPAIRED SELECTOR VALVE IAW DWG 4AS25011310 & CMP 323002.  COMPLIED WITH MLG EXTENSION & RETRACTION TESTS, OPS NORMAL.
